# SDR 95ZZZW626

- Difficulty date: March 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N770AT
- Make and model: Boeing 727-2B7
- Aircraft serial: 21953
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Condition: Failed
- Location: Cabin
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DTW - FLT 228 - ROW 30 DEF OXYGEN MASK FELL FROM PSU.  REPACKED OXYGEN MASK, OK FOR SERVICE.
